Publication
Title
On the multitude of monoidal closed structures on UAP
Author
Language
English
Source (journal)
Topology and its applications. - Amsterdam
Publication
Amsterdam : 2004
ISSN
0166-8641
Volume/pages
137(2004), p. 215-223
ISI
000189231600019
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 22.10.2017
To cite this reference